MAUDE Adverse Event Report: Medline Industries, LP Medline; COMPRESSOR,NEBULIZER, PUPPY, RD

Medline Industries, LP Medline; COMPRESSOR,NEBULIZER, PUPPY, RD
Catalog Number HCSPUPPYRD
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power button is broke and the device does not always turn on.
 
Additional Manufacturer Narrative
It was reported that the power button is broke and the device does not always turn on.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
COMPRESSOR,NEBULIZER, PUPPY, RD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093--275
MDR Report Key50858155
Report Number1417592-2026-10281
Device Sequence Number15959032
Product Code BTI
UDI-Device Identifier00888277697198
UDI-Public00888277697198
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSPUPPYRD
Device Lot Number6462506
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown